# SDR NWAA084449997

- Difficulty date: September 30, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY LIGHTS FOR CATWALK IN TAIL COMPARTMENT INOPERATIVE. MX FOUN BROKEN WIRE, REPAIRED AND REPLACED BATTERY PACK. OPS CHECK OK.
